# SDR DXTA2011050404573

- Difficulty date: May 3, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N115QS
- Make and model: Beech 400A
- Aircraft serial: RK383
- Aircraft time: 2,820 hours, 2,608 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Condition: Vibration
- Location: Spoilers
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

THERE IS AN INTERMITTENT VIBRATION IN THE CONTROL YOKE.  THE VIBRATION IS BOTH TACTILE AND AUDIBLE. IT OCCURS INTERMITTENTLY IN FLIGHT AT ALL ALTITUDES AND AIRSPEEDS.   REPLACED IND HINGE ASSY AND ECCENTRIC ON LT OTBD SPOILER.  OPS CHECKED SATISFACTORY.  ALL WORK IAW MM 27-60-00.
